MAUDE Adverse Event Report: CORDIS US CORP. SMART RADIANZ; STENT, ILIAC

CORDIS US CORP. SMART RADIANZ; STENT, ILIAC
Catalog Number SR07100XL
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the stent of a 7mm x 100mm s.M.A.R.T.Radianz vascular stent system did not deploy when the thumb wheel was rotated.There was no reported patient injury.The device was used for a right external iliac artery chronic total occlusion case via a right radial artery approach.After guidewire passage, pre-dilation was performed, and stent deployment was attempted; however, the thumb wheel became stiff and could not be moved.During withdrawal of the device, stent deployment began unintentionally, resulting in deployment in a pulled-back state proximal to the target lesion.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the stent of a 7mm x 100mm s.M.A.R.T.Radianz vascular stent system did not deploy when the thumb wheel was rotated.There was no reported patient injury.The device was used for a right external iliac artery chronic total occlusion case via a right radial artery approach.After guidewire passage, pre-dilation was performed, and stent deployment was attempted; however, the thumb wheel became stiff and could not be moved.During withdrawal of the device, stent deployment began unintentionally, resulting in deployment in a pulled-back state proximal to the target lesion.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device was not returned for evaluation as anticipated.The device was not returned for analysis.A product history record (phr) review of lot 18485453 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent delivery system (sds) deployment difficulty unable¿, ¿tuning dial rotation difficulty¿ and ¿stent delivery system (sds) deployment difficulty premature/in patient during withdrawal¿ could not be verified as the device was not returned for analysis nor were procedural images provided.The exact cause of the reported events cannot be determined.Based on the available information, it is difficult to draw a clinical conclusion between the device and the event reported.According to the instructions for use, which is not intended as a mitigation of risk, ¿¿stent placement: if resistance is encountered at any time during the insertion procedure, do not force passage.Resistance may cause damage to the stent or vessel.Carefully withdraw the stent system without deploying the stent.If resistance is felt when beginning deployment, do not force deployment.Carefully withdraw the stent system without deploying the stent.Insertion of guiding sheath or guide catheter and guidewire: a.Access the treatment site utilizing the appropriate accessory equipment compatible with the 6f (2.0 mm) delivery system.B.Place a 6f guiding sheath of an appropriate length (110cm for a 150cm long device and a 135cm for a 190cm long device) with an internal diameter of at least 2.2 mm.C.A brite tip radianztm guiding sheath is highly recommended.D.Place an.018¿ (0.46 mm) guidewire of sufficient length across the lesion to be stented via the guiding sheath or guide catheter.Introduction of stent delivery system: a.Ensure the safety lock is still in place.B.Advance the device over the guidewire through the hemostatic valve and guiding sheath to the lesion site.Note: if resistance is met during delivery system introduction, the system should be withdrawn, and another system should be used.The handle should not be rotated during insertion or removal.Caution: always use a guiding sheath for the implant procedure to protect puncture site.A guiding sheath of a 6f (2.0 mm) or larger size is recommended.Slack removal: a.Advance the stent delivery system past the lesion site.B.Pull back the stent delivery system until the radiopaque stent markers (leading and trailing ends) move in position so that they are proximal and distal to the target lesion site.C.Ensure the device outside the patient remains flat and straight.Caution: slack in the catheter shaft, either outside or inside the patient, may result in deploying the stent beyond the target lesion site.Post-deployment stent dilatation: a.While using fluoroscopy, withdraw the entire delivery system as one unit, over the guidewire, into the guiding sheath and out of the body.Remove the delivery device from the guidewire.Do not rotate the handle during withdrawal.Note: the guide wire lumen will be exposed upon removal of the device from the sheath.Be sure that distal tip is visible outside of the hemostasis valve before attempting to grasp the guide wire.B.Using fluoroscopy, visualize the stent to verify full deployment.If incomplete expansion exists within the stent at any point along the lesion, post deployment balloon dilatation (standard pta technique) can be performed.Note: only areas within the stent length should receive post-deployment balloon dilatation.C.Select an appropriate size pta balloon catheter and dilate the lesion with conventional technique.The inflation diameter of the pta balloon used for post-dilatation should approximate the diameter of the reference vessel.Remove the pta balloon from the patient.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
SMART RADIANZ
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24021849
Report Number9616099-2026-00047
Device Sequence Number10531791
Product Code NIO
UDI-Device Identifier20705032082508
UDI-Public(01)20705032082508(17)270731(10)18485453
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSR07100XL
Device Lot Number18485453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VASSALLO 018 FLOPPY 300CM
Patient SexMale